# SDR ABXA20161102169

- Difficulty date: November 2, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 88,120 hours, 40,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148R312069
- Condition: Corroded
- Location: Bs 1725-1767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ATTACH STRUCTURE CORRODED UNDER APU INTAKE DOOR. BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL II.  FABRICATED A NEW ATTACH STRUCTURE IAW DRAWING 148T3120, AND  INSTALLED IAW DRAWING 148T3210, AND SRM 51-40-02 PAR 4,7.   AIRCRAFT GROUNDED.
